Pain In The Arm While Being Treated For Glandular Tuberculosis?
I am 35 years old, 4 months ago diagnosed with glandular tuberculosis. underwent glandular surgery in the neck due to infection around the beginning of June 18. After the operation underwent treatment for the next 9 months. the drugs I take are NH, Parazinamid, Ethambutol and Refampicin. 2 months of walking I didn’t feel any effect, but entering this 3rd month I felt my upper arm (right and left) for certain movements very painful (like a whiplash) and very disturbing activities. Is this the effect of my medication and is there any way to reduce it?
Treatment of tuberculosis (TB) takes a long time, where the fastest is 6 months but it can also be more than a year. This depends on how responsive the treatment is. In the early phases there may not be major changes, but once you are expected not to stop treatment, because it can cause the bacteria that cause TB to become resistant to these drugs later.
Complaints of pain in your arm are not necessarily the result of being on TB treatment, because it may turn out that the condition is caused by other problems that are not actually related to TB treatment.
The side effects that may arise from the consumption of these drugs are
Rifampicin: nausea, vomiting, heartburn, reddish urine, diarrhea, skin rash, decreased appetite Isoniazid (INH): nausea, vomiting, heartburn, dizziness, tingling sensation, decreased appetite, Pyrazinamide seizures: vomiting, appetite decreased, dark urine color, difficulty urinating, fever, skin rash Ethambutol: abdominal pain, decreased appetite, nausea, vomiting, fever, nervous disorders, visual disturbances, headaches, weakness Checking your doctor directly is the most appropriate step, because what Kurnia said did not specifically lead to certain disease conditions, doctors still need to get information to find out the root cause of pain in the two arms. Some things that can be considered are the result of sports / strenuous physical activity, trauma / injury, fibromyalgia, wrong sleeping position. However, it needs to be confirmed with an examination and also a medical interview regarding your medical history.
May be useful